# SDR SWIA202265121

- Difficulty date: March 1, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N244SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000598
- Aircraft time: 13,741 hours, 9,905 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA SHEAR CLIP CORRODED AT FR 85 AND 28R   (C-CHECK RO 03-19-2022)   REMOVED AND REPLACED SHEAR CLIP AT FRAME 85, BETWEEN STRINGER 27R - 28R, REF EMB175 SRM 51-40-08, SEE CONTINUATION CARD FOR WORK PERFORMED. PART REPLACED WITH OEM PART NO CHANGE TO WEIGHT AND BALANCE
